Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Appl Math

Search In Journal Title:

Abbravation: Applications of Mathematics

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/1047-8477(91)90056-3

Search In DOI:

ISSN

1572-9109

Search In ISSN:
Search In Title Of Papers:

Convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables

Authors: Yongfeng Wu, Dingcheng Wang,

Publish Date: 2012/10/18
Volume: 57, Issue:5, Pages: 463-476
PDF Link

Abstract

In this paper the authors study the convergence properties for arrays of rowwise pairwise negatively quadrant dependent random variables. The results extend and improve the corresponding theorems of T.C. Hu, R. L. Taylor: On the strong law for arrays and for the bootstrap mean and variance, Int. J. Math. Math. Sci 20 (1997), 375–382.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'